# SDR 08FDEA01824

- Difficulty date: May 12, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-324
- Aircraft serial: 638
- Aircraft time: 30,057 hours, 9,003 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Attach Angle
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON LOWER FAIRING PANEL NR 485 AL, RT UPPER ATTACH ANGLE IS CHAFED IN SEVERAL PLACES.  REMOVED THE NR 2 PYLON LOWER FAIRING UPPER ATTACH ANGLE PER FEDEX SRM 51-40-21. LOCATED & DRILLED NEW UPPER ATTACH ANGLE IAW   SRM 51-40-44. ALODINED & PRIMED NEW ATTACH ANGLE IAW AMM 51-23-10-0.  RECEIVED CLIP. LOCATED & DRILLED CLIP IAW SRM 51-40-40. INSTALLED CLIP & UPPER ATTACH ANGLE IAW SRM 51-40-21.
